Global stability of a Lotka-Volterra type predator-prey model with stage structure and time delay

Rui Xu, M. A. J. Chaplain, F. A. Davidson

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)

Abstract

A delayed Lotka-Volterra type predator-prey model with stage structure for predator is investigated. It is assumed in the model that the individuals in the predator population may belong to one of two classes: the immatures and the matures, the age to maturity is presented by a time delay, and that the immature predators do not have the ability to prey. By analyzing characteristic equations and using an iterative technique, a set of easily verifiable sufficient conditions are derived for the local and global stability of the nonnegative equilibria of the model. Numerical simulations are carried out to illustrate the validity of our results.
Original languageEnglish
Pages (from-to)863-880
Number of pages18
JournalApplied Mathematics and Computation
Volume159
Issue number3
DOIs
Publication statusPublished - 2004

Keywords

  • Stage structure
  • Time delay
  • Characteristic equation
  • Global stability

Fingerprint

Dive into the research topics of 'Global stability of a Lotka-Volterra type predator-prey model with stage structure and time delay'. Together they form a unique fingerprint.

Cite this